MathSciNet Relay Station
MathSciNet bibliographic data
MR674767 33A55
Volkmer, Hans Integral relations for Lamé functions. SIAM J. Math. Anal. 13 (1982), no. 6, 978–987.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement